# SDR ASAA1159524

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,696 hours, 3,705 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Defective
- Location: L2 Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON TAKEOFF.  REMAINED ON AFTER 3- 5 MIN COOL DOWN.  REPLACED SLIDING WINDOW HARNESS W/S HEAT OPS OK.
